Doctor insights on:
Call poison control: If you overdose on any medication, you can call 1-800-222-1222 and it will connect you to a local poison control center. Tell them what you took, when you took it, and if you are having any symptoms. They will advise you on whether you should call your doctor the next day or go to the emergency room now. Some bad effects do not develop immediately. Be careful to read label before taking any meds. ...Read more
A/ w Dr. Rosenfeld: Naproxen Overdose could cause nausea, vomiting, heartburn, diarrhea, abdominal pain, blurred vision, ringing of ears, wheezing, difficulty breathing, headache, drowsiness,confusion, dizziness, convulsions, coma , circulatory failure, respiratory failure or death. ...Read moreSee 1 more doctor answer
Toxic state or death: Any drug overdose may result in a toxic state or death. The drug overdose is the intake of a drug in quantities larger than are recommended. The cause could be accidental or intentional. "in 2010, there were 38, 329 drug overdose deaths in the us". The best way to avoid overdose is prevention: read medication labels avoid illegal drugs pay attention when taken multiple drugs. ...Read moreSee 1 more doctor answer
Get what is left out: The health care provider will measure and monitor the patient's vital signs, including temperature, pulse, breathing rate, and blood pressure. Symptoms will be treated as appropriate. The patient may receive: •activated charcoal •tube through the mouth or nose into the stomach to wash out the stomach (gastric lavage). ...Read more
If a 14 year old girl was taking robaxin 750mg and naproxen 500mg how much is to much till an overdose?
Call Poison Control: I suggest you do what we would do in the office and call the poison control center, 1-800-222-1222, and ask for advice. Though I should add, if there is any question of seriousness, get to the er asap. ...Read more
It depends what dose: An overdose is a relative term. Otc dose is less than half of the prescription dose. However, the dose is guided by other risks also e.g. Causing ulcer or gastritis or blood thinning. The drug could certainly cause renal failure even in mild overdose, but on the other hand some people handle it better than others. Sometimes it is too late when people figure out that they actually don't tolerate it. ...Read more
Hi. My wife overdosed on pills. She took 20 melatonin (4mg), 9 methocarbamol (750mg), 6 naproxen (500 mg) and 4 benadryl. What can happen to her? She
She will survive,..: She will survive with initial discomfort with sedation, and nausea. But why she did this is now more important! it does not seem like a serious attempt, but a cry for help. But it could have been serious, if she thought the combination would kill her. She needs psychotherapeutic help asap. Make sure she receives it. ...Read more
- Talk to a doctor live online for free
- Can i overdose on vitamin b6?
- Can you overdose on ibuprofen 800mg?
- How many advil does it take to overdose?
- Ask a doctor a question free online
- How many amoxicillin does it take to overdose?
- Can you die from beta blocker overdose?
- Can an overdose of aspirin kill you?
- How many citalopram does it take to overdose?
- Talk to a urgent care specialist online for free